# SDR ASOA20140314026

- Difficulty date: March 14, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- Aircraft time: 26,869 hours, 21,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 88641
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 21,836 hours, 15,051 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE EMERGENCY LIGHTS AFT OF EMERGENCY EXIT WERE FOUND INOPERATIVE. MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY.  OPS CHECKED GOOD.
